REAL

Localized solutions of elliptic equations: loitering at the hilltop

Iaia, J.A. (2006) Localized solutions of elliptic equations: loitering at the hilltop. Electronic Journal of Qualitative Theory of Differential Equations, 2006 (12). pp. 1-15. ISSN 1417-3875

[img]
Preview
Text
p250.pdf

Download (195kB) | Preview
Item Type: Article
Subjects: Q Science / természettudomány > QA Mathematics / matematika
Depositing User: Kotegelt Import
Date Deposited: 21 Mar 2015 10:26
Last Modified: 21 Mar 2015 10:26
URI: http://real.mtak.hu/id/eprint/22848

Actions (login required)

Edit Item Edit Item